# SDR MALA050219

- Difficulty date: January 26, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N523XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2348
- Aircraft time: 12,258 hours, 11,716 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG NR 3 AIR FAULT OCCURED DURING AIR SWITCH OVER ON DEPARTURE. EITHER OVER TEMP OR OVER PRESSURE INDICTION REST, RESECURED.  AIR TURNBACKPERFORMED OPS CHECK OF NR 3 ENG AIR VALVE IAW AMM 36-11-11.  COULD NOT DUPLICATE.
